# SDR RRXA96159

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Separated
- Location: Bs1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND AFT LOWER FLOOR PANEL MODIFICATION SEPARATING FROM GILL BOARD ON BOTH SIDES OF PANEL, AT Y=1220 TO Y=1320.  REPAIRED PANEL BY RESEALING PANEL TO GILL BOARD IAW DAC-DRW 2277-006 REV F, TREATED AREA IAW DC-8 SRM 51-1-8.
